Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 1, Pages 17–20 (Mi dan32516)  

MATHEMATICS

The $J$-functor on cellular complexes

V. M. Bukhshtaber

Lomonosov Moscow State University

Full text: PDF file (531 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 03.12.1965

Citation: V. M. Bukhshtaber, “The $J$-functor on cellular complexes”, Dokl. Akad. Nauk SSSR, 170:1 (1966), 17–20

Citation in format AMSBIB
\Bibitem{Buk66}
\by V.~M.~Bukhshtaber
\paper The $J$-functor on cellular complexes
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 1
\pages 17--20
\mathnet{http://mi.mathnet.ru/dan32516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0220280}
\zmath{https://zbmath.org/?q=an:0153.25102}


Linking options:
  • http://mi.mathnet.ru/eng/dan32516
  • http://mi.mathnet.ru/eng/dan/v170/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021